# SDR DHL97727006

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxy Bottle
- Part number: B0130700
- Condition: Leaking
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT DURING SYSTEM CHECKS, CREW  OXYGEN GAUGE READING 200 LBS.  FOUND BOTTLE EMPTY, SERVICED O2 BOTTLE.  FOUND LEAK, REMOVED AND REPLACED BOTTLE IAW 12-15-11, LEAKS CHECK  GOOD.
